# SDR CALA9801335

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Condition: Malfunctioned
- Location: Aft/Tail
- Part time: 3,049 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

THE AIRCRAFT PRESSURE COULD NOT BE CONTROLLED IN AUTO, ALTERNATE, OR MANUAL AFTER TAKEOFF FROM MEX.  THE OXYGEN MASKS WERE DEPLOYED AND THE AIRCRAFT WAS RETURNED TO MEX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE AND BOTH CABIN PRESSURE CONTROLLERS. MAINTENANCE FOUND THAT THE 02 GENERATORS IN LAVS AND SEAT ROWS 1AB, 3AB, 3EF, AND 19L HAD NOT FIRED.  ALL O2 GENERATORS WERE REMOVED AND REPLACED AND THE O2 MASKS WERE REPACKED.
